# SDR AALA2020041429002

- Difficulty date: April 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 31,658 hours, 12,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 111A11011
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE WEB AT BS 663.75 BETWEEN LBL 31.83 AND LBL 40 AT WL 200. REPAIRED PRESSURE WEB PER SRM 57-10-10 REPAIR 3 AND EA 304988
